RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alyushina, L A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:105
Abstract pages:484
Full texts:220

http://www.mathnet.ru/eng/person50634
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247987

Publications in Math-Net.Ru
1995
1. L. A. Alyushina, “On controlled diffusion processes in a bounded domain”, Teor. Veroyatnost. i Primenen., 40:3 (1995),  632–638  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:3 (1995), 533–538  isi
1988
2. L. A. Aljushina, N. V. Krylov, “On the Passage to the Limit in Ito's Stochastic Equations”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  3–13  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 1–10  isi
1987
3. L. A. Alyushina, “Passage to the Limit in Stochastic Itô Equations with Monotonic Coefficients”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  811–815  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 741–744  isi
4. L. A. Alyushina, “Eyler Curves for \^Ito Equations with Monotone Coefficients”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  367–373  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 340–345  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020